# SDR SWAA2016041450919

- Difficulty date: March 21, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 657378211
- Part serial: 001331
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER TE STRUCTURE, CRACKED ON THE UPPER SURFACE, 12" OTBD OF ELEVATOR STATION 176.64.  REPAIRED BEAM IAW EA.
